Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 155, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 2, 2006, 5:10 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 21 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2006, 5:10 PM CDT (22:10 UTC)
- Expired
- Aug 2, 2006, 5:31 PM CDT
- In force
- 21 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 5:20 PM CDT | HAIL 0.88 | Shorewood, WI | |
| Aug 2, 5:24 PM CDT | HAIL 0.25 | 1 N Shorewood, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 2:39 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 022210 SVRMKX WIC079-133-022245- /O.NEW.KMKX.SV.W.0155.060802T2210Z-060802T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 510 PM CDT WED AUG 2 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEAST WAUKESHA COUNTY IN SOUTHEAST WISCONSIN NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN * UNTIL 545 PM CDT * AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUTLER...OR ABOUT NEAR BROOKFIELD...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILWAUKEE AND BROWN DEER BY 515 PM CDT... WHITEFISH BAY...GLENDALE...FOX POINT AND RIVER HILLS BY 520 PM CDT... IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4319 8815 4302 8813 4303 8785 4320 8787 $$ CRAVEN
3 follow-up statements
000 WWUS53 KMKX 022219 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 517 PM CDT WED AUG 2 2006 WIC079-133-022245- /O.CON.KMKX.SV.W.0155.000000T0000Z-060802T2245Z/ WAUKESHA WI-MILWAUKEE WI- 517 PM CDT WED AUG 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR MILWAUKEE AND WAUKESHA COUNTIES... AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GLENDALE...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SHOREWOOD AND BAYSIDE BY 525 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4319 8815 4302 8813 4303 8785 4320 8787 $$ KRR
000 WWUS53 KMKX 022222 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 521 PM CDT WED AUG 2 2006 WIC133-022231- /O.CAN.KMKX.SV.W.0155.000000T0000Z-060802T2245Z/ WAUKESHA WI- 521 PM CDT WED AUG 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST WAUKESHA COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4320 8802 4303 8802 4303 8785 4320 8787 $$ WIC079-022245- /O.CON.KMKX.SV.W.0155.000000T0000Z-060802T2245Z/ MILWAUKEE WI- 521 PM CDT WED AUG 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHERN MILWAUKEE COUNTY... AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GLENDALE...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SHOREWOOD AND BAYSIDE BY 525 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4320 8802 4303 8802 4303 8785 4320 8787 $$ KRR
000 WWUS53 KMKX 022231 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 531 PM CDT WED AUG 2 2006 WIC079-022241- /O.CAN.KMKX.SV.W.0155.000000T0000Z-060802T2245Z/ MILWAUKEE WI- 531 PM CDT WED AUG 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILWAUKEE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4320 8802 4303 8802 4303 8785 4320 8787 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 2:46 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 2, 2:46 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT WED AUG 2 2006 .DISCUSSION...FORECAST FOCUS IS ON CONVECTION THIS EVENING...THEN ON QUIET AND SEASONAL WEATHER THROUGH SATURDAY. MODELS ARE IN GOOD AGREEMENT WITH SYNOPTIC SITUATION THROUGH 84 HOURS. CDFNT WILL SAG THROUGH SOUTHERN WISCONSIN THIS EVENING...INTO NORTHERN ILLINOIS TOWARD MIDNIGHT. WILL GENERALLY FOLLOW WRF TIMING WHICH IS BETWEEN NGM AND GFS. EXPECT SCATTERED THUNDERSTORMS TO INCREASE IN COVERAGE AND INTENSITY LATE AFTERNOON AND IN EVENING HOURS. ISOLATED SEVERE IS POSSIBLE WITH WET MICROBURSTS. PRECIPITABLE WATER AROUND 2 INCHES. DRY RIDGE BUILDS INTO CWA BEHIND CDFNT LATE TONIGHT AND THURSDAY. ALTHOUGH MODELS INDICATE ANOTHER SHORT WAVE ROTATING THROUGH CWA THURSDAY WITH RR QUAD 90KT H300 JET...COLUMN IS VERY DRY. WILL GO WITH ALL MODELS AND MOS GUIDANCE...AND KEEP THURSDAY DRY. RIDGE LINGERS OVER WISCONSIN THROUGH SATURDAY. COLUMN REMAINS DRY THROUGH THE PERIOD. SEASONAL TEMPERATURES ARE EXPECTED WITH COMFORTABLE DEW POINTS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 2, 3:32 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-031000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 332 PM CDT WED AUG 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE SCATTERED THUNDERSTORMS TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL AND AN ISOLATED TORNADO IS POSSIBLE. THE VERY MOIST ATMOSPHERE MAY ALSO CAUSE LOCALLY HEAVY RAIN...WHICH COULD PRODUCE FLOODING PROBLEMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM CDT THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CENTRAL AND SOUTHERN WISCONSIN THIS EVENING AND HAVE THE POTENTIAL TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. LMZ643>646-665-031000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 332 PM CDT WED AUG 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL AND AN ISOLATED WATERSPOUT IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT.
In the hours before
Special weather statement, Aug 2, 2:39 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-022030- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 239 PM CDT WED AUG 2 2006 ...SEVERE THUNDERSTORM WATCH 673 HAS BEEN ISSUED FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM.... AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM DARLINGTON...TO MADISON...TO BEAVER DAM...TO WEST BEND...AS WELL AS IN THE RIPON AREA. THESE STORMS WERE MOVING NORTHEAST AROUND 40 MPH AND WILL AFFECT THE CITIES OF FOND DU LAC...SHEYBOYGAN...AND PORT WASHINGTON BY 4 PM. EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH TO ACCOMPANY THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. KRR/AFK
Special weather statement, Aug 2, 3:15 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-022100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 315 PM CDT WED AUG 2 2006 ...SEVERE THUNDERSTORM WATCH 673 CONTINUES IN EFFECT FOR ALL OF OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM.... AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM DARLINGTON...TO EAST OF MADISON...TO WATERTOWN...TO WEST BEND...TO JUST SOUTH OF SHEBOYGAN. ANOTHER SHORT LINE OF SCATTERED THUNDERSTORMS EXTENDS FROM SOUTH OF RIPON TO ELKHART LAKE. BOTH LINES WERE NEARLY STATIONARY IN POSITION WHILE THE INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 40 MPH. BY 4 PM...THE CITIES OF MONROE...TO FORT ATKINSON...TO OCONOMOWOC...TO MEQUON SHOULD BE AFFECTED BY THESE STORMS. EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH TO ACCOMPANY THESE STORMS. RAINFALL TOTALS OF ONE TO TWO INCHES AN HOUR WILL PRODUCE PONDING OF WATER TO THE TOP OF CURBS IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. KRR/AFK
Special weather statement, Aug 2, 4:23 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 423 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-022210- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 423 PM CDT WED AUG 2 2006 ...SEVERE THUNDERSTORM WATCH 673 CONTINUES IN EFFECT FOR ALL OF OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM.... AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM NEW GLARUS...TO STOUGHTON...TO JEFFERSON...TO OCONOMOWOC...TO PORT WASHINGTON. OTHER SCATTERED THUNDERSTORMS WERE LOCATED IN FOND DU LAC COUNTY. BOTH AREAS OF STORMS WERE MOVING VERY SLOWLY EAST WHILE INDIVIDUAL CELLS WERE MOVING NORTHEAST AT 40 MPH. BY 5 PM...THE CITIES OF FORT ATKINSON...TO WAUKESHA...TO THE NORTHERN PORTION OF THE CITY OF MILWAUKEE. EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH TO ACCOMPANY THESE STORMS. RAINFALL TOTALS OF ONE TO TWO INCHES AN HOUR WILL PRODUCE PONDING OF WATER TO THE TOP OF CURBS IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. KRR/AFK
Local storm report, Aug 2, 4:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL CEDARBURG 43.30N 87.99W
08/02/2006 E0.25 INCH OZAUKEE WI LAW ENFORCEMENT
&&
BORGHOFFSpecial weather statement, Aug 2, 4:59 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 459 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-022300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 459 PM CDT WED AUG 2 2006 ...SEVERE THUNDERSTORM WATCH 673 CONTINUES IN EFFECT FOR ALL OF OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM.... AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM WAUKESHA...TO GERMANTOWN...TO MEQUON IN SOUTHEAST WISCONSIN. THIS LINE WAS MOVING VERY SLOWLY EAST WHILE INDIVIDUAL CELLS WERE MOVING NORTHEAST AT 40 MPH. BY 530 PM GLENDALE...BROWN DEER AND THE NORTHERN SECTION OF THE CITY OF MILWAUKEE WILL BE AFFECTED BY THESE STORMS. BY 630 PM...THE LINE OF THUNDERSTORMS WILL MOVE OUT OVER LAKE MICHIGAN. EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH TO ACCOMPANY THESE STORMS. RAINFALL TOTALS OF ONE TO TWO INCHES AN HOUR WILL PRODUCE PONDING OF WATER TO THE TOP OF CURBS IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. KRR/AFK
Local storm report, Aug 2, 5:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL MEQUON 43.24N 87.99W
08/02/2006 E0.25 INCH OZAUKEE WI BROADCAST MEDIA
COURTESY OF WISN TV 12.
&&
BORGHOFFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:42 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 33 min |
| Aug 1, 7:55 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 30 min |
| Aug 1, 7:57 PM CDT | Special Marine Warning | MKX | 55 min | |
| Aug 2, 3:22 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington | 53 min |
| Aug 2, 3:35 PM CDT | Special Marine Warning | MKX | 55 min | |
| Aug 2, 4:14 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 31 min |
| Aug 2, 4:27 PM CDT | Special Marine Warning | MKX | 93 min | |
| Aug 2, 5:19 PM CDT | Special Marine Warning | MKX | 56 min | |
| Aug 2, 6:10 PM CDT | Special Marine Warning | MKX | 95 min | |
| Aug 2, 6:24 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Waukesha | 46 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.